MathSciNet Relay Station
MathSciNet bibliographic data
MR1501979 34B05 (34A30 34C10 34L99)
Reid, William T. A system of ordinary linear differential equations with two-point boundary conditions. Trans. Amer. Math. Soc. 44 (1938), no. 3, 508–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement